Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Related review: Bull. Amer. Math. Soc., Volume 15, Number 5 (1909), 232--239
MathSciNet review: 1559036
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: H. F. Baker
Title: The Collected Mathematical Papers of James Joseph Sylvester
Additional book information: Volume III. xv + 688 pp. Cambridge, University Press, 1909.

Review Information:

Reviewer: L. E. Dickson
Journal: Bull. Amer. Math. Soc. 17 (1911), 254-255